Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 936308, 11 pages
http://dx.doi.org/10.1155/2015/936308
Research Article

Simultaneous Approximation for Generalized Srivastava-Gupta Operators

1Department of Mathematics, Faculty of Science and Arts, Kirikkale University, Yahsihan, 71450 Kirikkale, Turkey
2Department of Mathematics, National Institute of Technology, Cachar District, Silchar, Assam 788 010, India
3L. 1627 Awadh Puri Colony Beniganj, Phase III, Opposite to Industrial Training Institute (I.T.I.), Ayodhya Main Road, Faizabad, Uttar Pradesh 224 001, India
4Applied Mathematics and Humanities Department, Sardar Vallabhbhai National Institute of Technology, Ichchhanath Mahadev Dumas Road, Surat District, Surat, Gujarat 395007, India

Received 19 May 2014; Accepted 9 October 2014

Academic Editor: Józef Banaś

Copyright © 2015 Tuncer Acar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [14 citations]

The following is the list of published articles that have cited the current article.

  • Vishnu Narayan Mishra, R. B. Gandhi, and Fadel Nasaireh, “Simultaneous approximation by Szász–Mirakjan–Durrmeyer-type operators,” Bollettino dell'Unione Matematica Italiana, 2015. View at Publisher · View at Google Scholar
  • Shilpi Gupta, Upena Dalal, and Vishnu Narayan Mishra, “Performance on ICI Self-Cancellation in FFT-OFDM and DCT-OFDM System,” Journal of Function Spaces, vol. 2015, pp. 1–7, 2015. View at Publisher · View at Google Scholar
  • R.B. Gandhi, and Vishnu Narayan Mishra, “Local and global results for modified Szász-Mirakjan operators,” Mathematical Methods in the Applied Sciences, 2016. View at Publisher · View at Google Scholar
  • Vishnu Narayan Mishra, and R. B. Gandhi, “Simultaneous approximation by Szász–Mirakjan–Stancu–Durrmeyer type operators,” Periodica Mathematica Hungarica, vol. 74, no. 1, pp. 118–127, 2016. View at Publisher · View at Google Scholar
  • Vishnu Narayan Mishra, and R. B. Gandhi, “A summation-integral type modification of Szász-Mirakjan operators,” Mathematical Methods in the Applied Sciences, 2016. View at Publisher · View at Google Scholar
  • Tuncer Acar, “Rate of Convergence for Ibragimov-Gadjiev-Durrmeyer Operators,” Demonstratio Mathematica, vol. 50, no. 1, pp. 119–129, 2017. View at Publisher · View at Google Scholar
  • Arun Kajla, “Approximation for a summation-integral type link operators,” Khayyam Journal of Mathematics, vol. 3, no. 1, pp. 44–60, 2017. View at Publisher · View at Google Scholar
  • Alok Kumar, “Approximation by Stancu type generalized Srivastava-Gupta operators based on certain parameter,” Khayyam Journal of Mathematics, vol. 3, no. 2, pp. 147–159, 2017. View at Publisher · View at Google Scholar
  • Trapti Neer, and Agrawal, “A genuine family of Bernstein-Durrmeyer type operators based on Polya basis functions,” Filomat, vol. 31, no. 9, pp. 2611–2623, 2017. View at Publisher · View at Google Scholar
  • Ana-Maria Acu, and Carmen-Violeta Muraru, “Certain approximation properties of Srivastava-Gupta operators,” Journal of Mathematical Inequalities, vol. 12, no. 2, pp. 583–595, 2018. View at Publisher · View at Google Scholar
  • Alok Kumar, and Dr Vandana, “Approximation properties of modified Srivastava-Gupta operators based on certain parameter,” Boletim da Sociedade Paranaense de Matemática, vol. 38, no. 1, pp. 41–53, 2018. View at Publisher · View at Google Scholar
  • Ana-Maria Acu, “Convergence Properties of Genuine Bernstein–Durrmeyer Operators,” Advances in Summability and Approximation Theory, pp. 81–101, 2018. View at Publisher · View at Google Scholar
  • Arun Kajla, “On the Bézier Variant of the Srivastava-Gupta Operators,” Constructive Mathematical Analysis, vol. 1, no. 2, pp. 99–107, 2018. View at Publisher · View at Google Scholar
  • Alok Kumar, and Vandana Rai, “Approximation By Stancu Type Jakimovski-Leviatan-Paltanea Operators,” TWMS Journal of Applied and Engineering Mathematics, pp. 1–12, 2019. View at Publisher · View at Google Scholar